Australian Grand Prix Schedule 2016

Dates: March 17 to March 20, 2016

Compelete 2016 Australian GP Schedule and timetable update here soon....

2015 Australian Grand Prix Schedule

Thursday 12 March

Time Activity
10:30 Gates Open To Public
11:00 - 11:20 Shannons Historic Demonstration
11:30 - 12:10 V8 Supercar And Porsche Track Activity
12:15 - 12:30 Albert Park Challenge Driven By Renault
12:40 - 13:00 Penrite Oil Heritage Touring Cars Practice Session
13:15 - 13:45 Mss Security V8 Supercars Challenge First Practice Session
13:55 - 14:10 Raaf Roulettes
14:10 - 14:30 Ultimate Speed Comparison First Practice Session
14:40 - 15:00 Porsche Carrera Cup First Practice Session
15:10 - 15:40 Mss Security V8 Supercars Challenge Second Practice Session
15:50 - 16:10 Penrite Oil Heritage Touring Cars Qualifying
16:20 - 16:35 Ultimate Speed Comparison Demonstration 1
16:45 - 17:05 Porsche Carrera Cup Qualifying
17:15 - 17:45 Mss Security V8 Supercars Challenge Qualifying
20:00 Gates Close To Public

Friday 13 March

Time Activity
10:30 Gates Open To Public
11:00 - 11:20 Penrite Oil Heritage Touring Cars First Race
11:30 - 11:45 Shannons Historic Demonstration
12:00 - 12:15 Raaf Roulettes
12:30 - 14:00 Formula One First Practice Session
14:20 - 14:50 Mss Security V8 Supercars Challenge First Race (30 Mins)
15:00 - 15:20 The Ultimate Speed Comparison Demonstration 2
15:30 - 15:55 Porsche Carrera Cup First Race (10 Laps)
15:55 - 16:05 Raaf F/A18 Jet - Air Display
16:30 - 18:00 Formula One Second Practice Session
18:20 - 18:50 Mss Security V8 Supercars Challenge Second Race (30 Mins)
20:00 Gates Close To Public


Saturday 14 March

Time Activity
10:30 Gates Open To Public
11:00 - 11:20 Shannons Historic Demonstration
11.35 - 11:55 Track Activity
12:10 - 12:30 Penrite Oil Heritage Touring Cars Second Race
12:45 - 13:10 Porsche Carrera Cup Second Race (8 Laps)
13:30 - 13:45 Raaf Roulettes
14:00 - 15:00 Formula One Third Practice Session
15:20 - 15:55 Mss Security V8 Supercars Challenge Third Race
16:05 - 16:20 The Ultimate Speed Comparison Demonstration 3
16:30 - 16:40 Raaf Roulettes
17:00 - 18:00 Formula One Qualifying Session
20:00 Gates Close To Public

Sunday 15 March

Time Activity
10:30 Gates Open To Public
10:50 - 11:05 Shannons Historic Parade
11:15 - 11:35 Penrite Oil Heritage Touring Cars Third Race
11:40 - 11:55 Ferrari Road Car Parade
12.05 - 12.45 Mss Security V8 Supercars Challenge Fourth Race
12:55 - 13:20 Porsche Carrera Cup Third Race
13:35 - 13:50 Junior Gp Challenge
14:00 - 14:15 Ultimate Speed Comparison Demonstration 4
14:30 - 14:40 Formula One Drivers Parade
14:40 - 14:55 Raaf Roulettes
14:45 - 15:15 Starting Grid Presentation
15:10 - 15:20 Raaf F/A18 Jet Air Display
15:30 Formula One Pit Lane Opens
15:50 - 15:52 National Anthem
15:52 Qantas Jet Flyover
16:00 - 18:00 Formula One Rolex Australian Grand Prix (58 Laps Or 120 Mins)
20:00 Gates Close To Public

Australian Grand Prix Schedule 2014

  • 13 March 2014 - Thursday (Support Races)
  • 14 March 2014 - Friday (Practice)
  • 15 March 2014 - Saturday (Qualifying)
  • 16 March 2014 - Sunday (Race)

Australian Grand Prix Schedule 2013

15 March 2013 - Friday

  • Formula One Practice 1 12:30 - 14:00
  • Formula One Practice 2 16:30 - 18:00

16 March 2013 - Saturday

  • Formula One Practice 3 14:00 - 15:00
  • Formula One Qualifying 17:00

17 March 2013 - Sunday

  • Formula One Race 17:00